# SDR 2007UALA04083

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 38,193 hours, 14,180 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Condition: Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND COCKPIT AND CABIN FILLED WITH SMOKE.  OBSERVED SMOKE COMING FROM STATIC INVERTER.  CB'S DID NOT POP.
